# SDR QXEA200501212

- Difficulty date: September 6, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 17,384 hours, 25,096 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT 2238, NR 2 PROPELLER GROUND RANGE LIGHT NEED RELAMPING.  MAINTENANCE REPLACEED BULBS.  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
